# SDR UPS98826965

- Difficulty date: June 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N772UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46072
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 46402691
- Condition: Corroded
- Location: Ws 1286
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, STA 1286 AT STR 19L, THE DOOR FRAME SUPPORT FITTING HAS HEAVY CORROSION.  REMOVED AND REPLACED FITTING IAW DWG 4640269 AND SRM 51-1-20D.
